# SDR WX0A2016120973207

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 46,443 hours, 38,677 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN FLOW LIGHT ILLUMINATED DURING DESCENT. INCREASED THRUST, BUT CABIN ALTITUDE CONTINUED TO CLIMB. EMERGENCY DECLARED.  R & R CABIN PRESSURE SELECTOR, CABIN PRESSURE CONTROLLER, LT ACM, AND CABIN SAFETY VALVES.
